A quantitative obstruction to collapsing surfaces

Research output: Contribution to journalArticlepeer-review

Abstract

We provide a quantitative obstruction to collapsing surfaces of genus at least 2 under a lower curvature bound and an upper diameter bound.

Original languageEnglish
Pages (from-to)1183-1185
Number of pages3
JournalOpen Mathematics
Volume17
Issue number1
DOIs
StatePublished - 1 Jan 2019

Keywords

  • Gromov-Hausdorff distance
  • curvature
  • diameter
  • filling radius
  • systole
  • volume

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'A quantitative obstruction to collapsing surfaces'. Together they form a unique fingerprint.

Cite this